# SDR USAA070432

- Difficulty date: June 6, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 301 S10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIUS OF INTERCOSTAL TO SKIN ATTACH ANGLE JUST ABOVE S10L BS 301 HAS CRACK.  FABRICATED NEW WEB & INSTALLED PER DWG 65-17684, SRM 51-10-02, DEFECT SIZE:  2 INCHES.
